Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 29, Number 1

All articles in this issue are freely accessible.

A class of motions with constant stretch history
R. R. Huilgol.
Quart. Appl. Math. 29 (1971), 1-15
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99767
Further two-dimensional effects of cylinders rolling on an elastic half-space
A. M. Roberts.
Quart. Appl. Math. 29 (1971), 17-28
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99766
On displacement derivatives
Ray M. Bowen and C. C. Wang.
Quart. Appl. Math. 29 (1971), 29-39
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 308973
Axisymmetric bifurcation in an elastic-plastic cylinder under axial load and lateral hydrostatic pressure
S. Y. Cheng, S. T. Ariaratnam and R. N. Dubey.
Quart. Appl. Math. 29 (1971), 41-51
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99765
On some characterization problems connected with stochastic integrals.
Robert Iugannani and John B. Thomas.
Quart. Appl. Math. 29 (1971), 53-63
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 288872
Conjugate approximation functions in finite-element analysis
H. J. Brauchli and J. T. Oden.
Quart. Appl. Math. 29 (1971), 65-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 288470
Asymptotic features of viscous flow along a corner
Alexander Pal and Stanley G. Rubin.
Quart. Appl. Math. 29 (1971), 91-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 302037
Potential and Rayleigh-scattering theory for a spherical cap
John W. Miles.
Quart. Appl. Math. 29 (1971), 109-123
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 284080
Interaction of longitudinal waves with transverse waves in dispersive nonlinear elastic media. I
Y. M. Chen.
Quart. Appl. Math. 29 (1971), 125-133
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 285172
On the structure of dissipative waves in two and three dimensions
Lorne Halabisky and Lawrence Sirovich.
Quart. Appl. Math. 29 (1971), 135-149
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 286361
A mixed boundary-value problem for fiber-reinforced materials
A. C. Pipkin and T. G. Rogers.
Quart. Appl. Math. 29 (1971), 151-155
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99764
Errata to the paper: A note on dipolar inertia
A. E. Green and P. M. Naghdi.
Quart. Appl. Math. 29 (1971), 167-167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99763

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website